کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4945947 | 1439195 | 2017 | 35 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the computation of the HNF of a module over the ring of integers of a number field
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
هوش مصنوعی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We present a variation of the modular algorithm for computing the Hermite normal form of an OK-module presented by Cohen (1996), where OK is the ring of integers of a number field K. An approach presented in Cohen (1996) based on reductions modulo ideals was conjectured to run in polynomial time by Cohen, but so far, no such proof was available in the literature. In this paper, we present a modification of the approach of Cohen (1996) to prevent the coefficient swell and we rigorously assess its complexity with respect to the size of the input and the invariants of the field K.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Symbolic Computation - Volume 80, Part 3, MayâJune 2017, Pages 581-615
Journal: Journal of Symbolic Computation - Volume 80, Part 3, MayâJune 2017, Pages 581-615
نویسندگان
Jean-François Biasse, Claus Fieker, Tommy Hofmann,